# SDR REXA2019042500621

- Difficulty date: April 25, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 29,479 hours, 27,377 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 6013701233
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLOIN TOP INBD TRAILING EDGE BOND PLATE CORRODED. REMOVED AND REPLACED RT PYLON TOP IB BOND PLATE IAW SRM 51-42-12, BOND TEST GOOD.
